# SDR SWAA2023042521288

- Difficulty date: March 27, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 19,992 hours, 9,666 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL UPPER ATTACH ANGLE AT STA 380-400; LBL 13; WL 208.<[01] UPDATED TABLE AND PART BLOCK;[02] REMOVED DAMAGED INTERCOSTAL UPPER ATTACH ANGLE AT STA 380-400; LBL 13; WL 208 PER SRM 51-40-02-0G-0.;[03] LOCATED AND DRILLED AND DEBURRED AND INSTALLED NEW INTERCOSTAL UPPER ATTACH ANGLE AT STA 380-400; LBL 13; WL 208 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 51-40-03-0G-0; DWG# 143A5400; ID 140.;[04] VERIFIED CORRECTOVE ACTION 3.
